# SDR USAA2010100192178

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 31,026 hours, 17,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534720970000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - CORROSION ON FLOOR SUPPORT BEAM AT FR69 + 19 INCHES, -Y254.  REPLACED FLOOR SUPPORT BEAM AT FR69 + 19 INCHES, -Y254 IAW A319 SRM 51-72-11.
